# SDR DALA2021110806857

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 60,822 hours, 8,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 SKIN DAMAGED AT FRAME 21A ABOVE HINGE. APPROX DAMAGE 5.75X3.0. CORRECTIVE ACTION: REF AIB REPAIR INSTRUCTION R53270227 FOR SKIN PANEL REPLACEMENT. (2009986)
